Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

How to control severe hair fall?

i am 18 year old male...i am having severe hairfall i dont know what to do with this..i am very particular about my hairstyle...i cant imagine myself baldheaded.......is there any drug which can reduce my hair fall...please help me out...
Asked On : Sat, 19 Sep 2009
Answers:  14 Views:  4910
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response

Hi, iam suffering from severe hairfall.. iam taking treatment since 3 years and consulted srveral doctors. every one is treating for dandruff but severiaty is increasing. falled hair fallicle is with out root and while falling a bit of sensation on scalp is there of a second. please do help in this issue. how do i know the reason for hair fall?? iam sure dandruff nd heriditary is not the reason.


Answered: Wed, 16 Dec 2009
  User's Response
hair regrowth is possible . & if want to regrow your hair, just do yoga, use M.Gardson recovery method & take vitamins.
the regimen that really worked for Me
Answered: Fri, 28 Jan 2011
Pediatrician Dr. Kamlesh Verma's  Response
if your dandruff is under control & still u r having the problem then first of all take vitamin k [biotin] tab for 3 months & keep the stress away. Apply egg + olive oil + glycerine for 15 min before shampooing . Use mild shampoo & always use conditioner after shampoo.
Answered: Tue, 8 Feb 2011
I find this answer helpful
Pediatrician Dr. Kamlesh Verma's  Response
no, masturbation is not a cause. As u said that u have a family history so the reason behind is genetic. You need to apply 5% minoxidil aiong with tab biotin 10mg for at least 6months to get effect.
Answered: Tue, 8 Feb 2011
I find this answer helpful
  User's Response
EVEN i am using mintop 5% solution .from past 6 months..the hair fall will be reduced only after using it for atleast 2 months..it really worked for me...but u should be very regular in using it...and apply daily and never miss even a single day...and its better to use biotin tablets along with mintop solution..
Answered: Tue, 17 Nov 2009
  User's Response

Hi, iam suffering from severe hairfall.. iam taking treatment since 3 years and consulted srveral doctors. every one is treating for dandruff but severiaty is increasing. falled hair fallicle is with out root and while falling a bit of sensation on scalp is there of a second. please do help in this issue. how do i know the reason for hair fall?? iam sure dandruff nd heriditary is not the reason.


Answered: Wed, 16 Dec 2009
  User's Response
yes you are correct. i met a dermatologist even he said the same that masturbation does not lead to any side effects or hairfall. He said its male pattren baldness he gave me Minitop hair solution to apply, as my hairfollice was there in hair root. and gave me hair protein tablet trichovit. since a week i am using it, but there is no response wat shall i do, does minitop really work. should i carry my baldness life long........................
Answered: Sat, 17 Oct 2009
  User's Response
I have a family histroy of hairfall, so my most of the fore head region is bald. thats fine but why there is a hair fall at the time of bath, or early moring when i get up i see lot of hair on the pillows. i am worried, i heard a that masturbation causes hair loss and baldness. i dont have dandruff also. so wat may be the reason for my hair fall. i took so many hair protein tablets nothing worked wat to do please suggest some remedy? is the masturbation cause????
Answered: Sun, 11 Oct 2009
  User's Response

alongwith mintop one should take biotin tablets. i.e a form of vitamin-B , the results of mintop are good but will only last till the time one applies the lotion. once stopped the hair loss will again start. In case you experience headache, stop using mintop. Mintop can also aggravate dandruff and hence one should also use a ketoconazole shampoo.

Answered: Thu, 19 Nov 2009
  User's Response
ok is it, but doctor said my hairfollicle are good enough, he said that you will get good response in 15 days, but compared to before my hair fall has reduced, its growing lengthier, but no hair growth in the bald region. should i go for ayurvedic treatment
Answered: Sun, 11 Oct 2009
  User's Response

Hairfall at the age of 18 is worrying , but treatment are available. First of all take a good protein rich diet , wash your hair with egg protein with gently massaging the hairs, handle gently , take vitamins or in nut shell a complete diet. Avoid tension. , at last you can use Minitop hair solution

Answered: Sat, 7 Nov 2009
  Anonymous's Response

it is said you have lot of hairfall if you have a lot of tension in your head. remove tension if you are having  and eat good food and it will come down. but if is more then cansult a skin doctor who will help better.

Answered: Sun, 20 Sep 2009
  User's Response
relax dude...even i have ...same..complaint..when i met dermatologist...he said almost hair fall of 100 hair follicles...is normal...and in my case it was more than 100 follicles because i got my hair coloured..and doctor told that ammonia used in the colourant is the main culprit....its better to keep away from ammonia compounds
Answered: Tue, 6 Oct 2009
  User's Response

You can Start using Nutriderm hair solution twice a day. It is not minoxidil and hence has no side effects. For dandruff you can use Sebowash and 8X shampoos alternately .

Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor